Advertisement

Science China Mathematics

, Volume 61, Issue 12, pp 2221–2236 | Cite as

Rational map ax + 1/x on the projective line over ℚ2

  • Shilei FanEmail author
  • Lingmin Liao
Articles
  • 21 Downloads

Abstract

The dynamical structure of the rational map ax+1/x on the projective line \(\mathbb{P}^1(\mathbb{Q}_2)\) over the field ℚ2 of 2-adic numbers, is fully described.

Keywords

p-adic dynamical system rational maps minimal decomposition subshift of finite type 

MSC(2010)

37P05 11S82 37B05 

Notes

Acknowledgements

This work was supported by National Natural Science Foundation of China (Grant Nos. 11401236 and 11471132) and Self-Determined Research Funds of Central China Normal University (Grant No. CCNU17QN0009).

References

  1. 1.
    Ahmad M A K, Liao L, Saburov M. Periodic p-adic Gibbs measures of q-states Potts model on Cayley tree: The chaos implies the vastness of p-adic Gibbs measures. ArXiv:1708.02152, 2017zbMATHGoogle Scholar
  2. 2.
    Albeverio S, Rozikov U A, Sattarov I A. p-Adic (2; 1)-rational dynamical systems. J Math Anal Appl, 2013, 398: 553–566MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Anashin V S, Khrennikov A. Applied Algebraic Dynamics. de Gruyter Expositions in Mathematics, vol. 49. Berlin: Walter de Gruyter, 2009Google Scholar
  4. 4.
    Baker M, Rumely R. Potential theory and dynamics on the Berkovich projective line. Mathematical Surveys and Monographs, vol. 159. Providence: Amer Math Soc, 2010CrossRefzbMATHGoogle Scholar
  5. 5.
    Benedetto R L. Hyperbolic maps in p-adic dynamics. Ergodic Theory Dynam Systems, 2001, 21: 1–11MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Dragovich B, Khrennikov A, Mihajlović D. Linear fractional p-adic and adelic dynamical systems. Rep Math Phys, 2007, 60: 55–68MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Dremov V, Shabat G, Vytnova P. On the chaotic properties of quadratic maps over non-Archimedean fields. In: p-Adic Mathematical Physics. AIP Conference Proceedings, vol. 826. Melville: Amer Inst Phys, 2006, 43–54CrossRefzbMATHGoogle Scholar
  8. 8.
    Fan A H, Fan S L, Liao L M, et al. On minimal decomposition of p-adic homographic dynamical systems. Adv Math, 2014, 257: 92–135MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Fan A H, Fan S L, Liao L M, et al. Minimality of p-adic rational maps with good reduction. Discrete Contin Dyn Syst, 2017, 37: 3161–2182MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Fan A H, Liao L M. On minimal decomposition of p-adic polynomial dynamical systems. Adv Math, 2011, 228: 2116–2144MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Fan S L, Liao L M. Dynamics of convergent power series on the integral ring of a finite extension of ℚ2. J Differential Equations, 2015, 259: 1628–1648MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Fan S L, Liao L M. Dynamics of the square mapping on the ring of p-adic integers. Proc Amer Math Soc, 2016, 144: 1183–1196MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Fan S L, Liao L M. Dynamics of Chebyshev polynomials on Z2. J Number Theory, 2016, 169: 174–182MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Fan S L, Liao L M. Rational map ax + 1/x on the projective line over ℚp. ArXiv:1612.01881, 2016Google Scholar
  15. 15.
    Fan A H, Liao L M, Wang Y F, et al. p-Adic repellers in ℚ2 are subshifts of finite type. C R Acad Sci Paris Ser I, 2007, 344: 219–224MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Hsia L C. Closure of periodic points over a non-Archimedean field. J Lond Math Soc (2), 2000, 62: 685–700MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Khamraev M, Mukhamedov F M. On a class of rational p-adic dynamical systems. J Math Anal Appl, 2006, 315: 76–89MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Mahler K. p-Adic Numbers and Their Functions, 2nd ed. Cambridge Tracts in Mathematics, vol. 76. Cambridge: Cambridge University Press, 1981Google Scholar
  19. 19.
    Mukhamedov F, Khakimov O. Phase transition and chaos: p-adic Potts model on a Cayley tree. Chaos Solitons Fractals, 2016, 87: 190–196MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Mukhamedov F, Khakimov O. Chaotic behavior of the p-adic Potts-Bethe mapping. Discrete Contin Dyn Syst, 2018, 38: 231–245MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Mukhamedov F, Rozikov U A. On rational p-adic dynamical systems. Methods Funct Anal Topology, 2004, 10: 21–31MathSciNetzbMATHGoogle Scholar
  22. 22.
    Rivera-Letelier J. Dynamique des fonctions rationnelles sur des corps locaux. Astérisque, 2003, 287: 147–230MathSciNetzbMATHGoogle Scholar
  23. 23.
    Sattarov I A. p-Adic (3; 2)-rational dynamical systems. p-Adic Numbers Ultrametric Anal Appl, 2015, 7: 39–55MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Silverman J. The Arithmetic of Dynamical Systems. Graduate Texts in Mathematics, vol. 241. New York: Springer, 2007CrossRefzbMATHGoogle Scholar
  25. 25.
    Thiran E, Verstegen D, Weyers J. p-Adic dynamics. J Stat Phys, 1989, 54: 893–913MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Woodcock C F, Smart N P. p-Adic chaos and random number generation. Experiment Math, 1998, 7: 333–342MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Science China Press and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.School of Mathematics and Statistics, Hubei Key Laboratory of Mathematical SciencesCentral China Normal UniversityWuhanChina
  2. 2.Laboratoire d’Analyse et de Mathématiques Appliquées (LAMA)Université Paris-Est Créteil Val de MarneCréteilFrance

Personalised recommendations